Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weird chest pains since walking up a snowy mountain, rapid heart beats, lower arm pains. Cause of symptoms?

Hello, I m an 18 year old male who moved to Utah, Salt Lake 5 months. So the past week I have been having these weird chest pains. I felt like it somewhat lessened but it is still there and it s really freaking me out. It happened after I walked up a snowy mountain. It was a really short walk but intense and my heart was racing like crazy afterwards. It s been a week now and the lower arm pains just started a few days ago. I really want some help, because it gives me horrible anxieety. Thanks in afvance
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it can be exercisd induced angina heart problem or allergy affecting lungs trigering the problem on exercises
you can differentiate by getting ecg and xray chest
so cnsul he doctor accordingly
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor